# SDR SWAA2018112727046

- Difficulty date: November 27, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N8563Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64172
- Aircraft time: 2,793 hours, 1,183 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mount
- Part number: 65659733
- Condition: Faulty
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE CONTAINER AFT MOUNT BOLT FAULTY.  REPAIRED MOUNT PER MM.
